MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER
Catalog Number 2105-15
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.We found that the tyvek lid was already separated on three sides of the tray in which the catheter was contained.Since we observed uniform seal marks on the entire border of the tray, we could confirm that this device was properly sealed during manufacturing.However, at some stage, the tyvek lid was physically removed.We could not confirm if the tyvek lid was removed at the user facility or at some other locations.However, the defect is clearly visible and cannot go undetected.All manufacturing and qc steps were completed in accordance to manufacturing instructions.Further, we have not received any other complaints of a similar nature for devices from this lot.This device did not come in contact with patient and was not used for the procedure.
 
Event or Problem Description
User received an unsealed tray of a lemaitre perfusion catheter.She observed the tyvek lid was already separated at three sides of the tray when it was removed from its outer package.This device did not come in contact with patient and was not used for the procedure.

Brand Name
LEMAITRE DISTAL PERFUSION CATHETER
Common Device Name
DISTAL PERFUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key9469474
Report Number1220948-2019-00165
Device Sequence Number2474596
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public00840663101610
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number2105-15
Device Lot NumberDPC1109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1